Title: Crossed products of commutation systems
Authors: Rousseau, R ×
Van Daele, Alphons #
Issue Date: 1979
Publisher: Springer verlag
Series Title: Mathematische annalen vol:239 issue:1 pages:7-20
ISSN: 0025-5831
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science